# SDR SWAA2023061245634

- Difficulty date: May 4, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 58,122 hours, 34,829 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Channel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT R/H ZEE CHANEL WITH CORROSION AROUND FASTENER HOLES FROM STA 500A TO STA 500D<[01] REMOVED AND REPLACED AT FWD CARGO R/H AFT. REF. SRM. 51-40-02-0G-0;[02] REMOVED AND REPLACED RT.ZEE CHANNEL AT FWD CARGO R/H AFT. REF. SRM. 51-40-02-0G-0;[03] VERIFIED STEP 1 AND 2
